Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

asiansent

Member
  • Posts

    47
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    san francisco

Recent Profile Visitors

1404 profile views
  1. If you live in the states, Retin A is RX, so you have to go to your doctor or derm for a prescription. It should help with the cell turnover rate on your face.
  2. That's the same for me. Everywhere else fades quickly but my cheeks take a long time.
  3. Thanks for the quick response. Do you have one to recommend?
  4. Hi all, Long story short acne.org regimen broke me out and left me with indented red scars. Before then I was using tazorac and am using it again. How long does it take for this type of hyperpigmentation to fade? Or will it never since it's dented? Please excuse the pink stuff from the kate Somerville eradikate Thanks.
  5. I stopped using benzoyl peroxide because I think they were causing my skin to heal poorly. I have red marks just like you. They've been there for about a month now. Are your scars pitted? I'm using tazorac at the moment...hopefully that will help them fade.
  6. That looks like KP to me. I have that as well on my legs..and I'm also Asian. My dermatologist prescribed me a steroid cream to calm it down for a week and then put me on a topical to counter bacteria that may infect the area. Now my legs are fine. I don't get the bumps anymore as long as I moisturize. Sephora has a good lotion called KP duty. Hope that helps.
  7. they look like hyper pigmentation to me.
  8. Maybe the face wash is too drying for you and thats why you're seeing the layer of dead skin. Are you breaking out from it as well?
  9. I've used nature's cure body acne spray before and its worked for me. I also noticed that when I sleep shirtless at night, it helps.
  10. Hello, I normally don't break out on my neck and somehow three months ago I started to. I thought it was just a one time thing. I put benzoyl peroxide on it and I guess it made it worse. My neck was an angry red color. I started to break out even more. Where my adams apple is at, the sides of it. It leaves dark marks as well. Currently I'm using taxorac at night and clindamycin phosphate in the morning. Do you guys have any suggestions as to why its happening? My derm said its folliculitis b
  11. I'm about 10 months post accutane and I still have dryness around my face. I feel it on some parts of my body as well but not all the time. >.> I hoping this will go away soon. The dryness is so annoying.
  12. When I was still on accutane, my doctor told me to take zrytec to relieve some of my allergic reactions. So yes you can, well according to my doctor.
  13. i went from 40mg to 60mg without any increased breakouts nor did i have any when it was upped to 80mg. only thing that happened was a severe rash that took over my body in itchy red bumps. but my acne was under control.
  14. yeah...it sucks. im more concerned about these bumps than my acne now. my derm said accutane would still be in my system for about the amount of time ive taken it...so these bumps might stick with me as well=x. Im PRAYING its just temporary and nothing perm. It gets so itchy at night. My chest looks really bad and the area right around my private. Its all red and bumpy.
×